Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Is ASDA Ibuprofen 200mg liquid Capsules Wheat Free?

Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
Wheat Free? ASDA Ibuprofen 200mg liquid Capsules | Spoonful